# SDR ASAA2020110233498

- Difficulty date: November 2, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,067 hours, 6,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 8679
- Condition: Intermittent
- Location: Lt Acm Flow
- Part time: 19,067 hours, 6,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N8010004 SUBTASK 10-11-07-710-003, PER B737-900 AMM 21-00-05-780-801 STEP E PARA 5 ECS PACK ON/OFF LT PACK FLOW CONTROL SHUT OFF VALVE STAYS IN THE ON POSITION, INTERMITTENTLY WILL GO CLOSED.  GROUNDED-YES.   REMOVED AND REPLACED LEFT PACK FLOW CONTROL AND SHUTOFF VALVE, PER B737-900 AMM 21-51-01.  OPERATIONS AND LEAK CHECK GOOD, REF T/C N8010004 FOR COMPLETION OF AMM TASK 21-00-05-780-801.
